Ask an expert
Question

19 Jul 2010

Orantane 20 mg
Hi there

My GP gave me Oratane (20mg)Just want to confirm if 20 mg is the right dosage for my weight(92kg) seeing that I didnt go to a skin specialist like i did previously,

Many thanks
Answer 1,904 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Lizzy
It is better to start on the lowest dosage (20mg) and see if that will give improvement as Oratane does have unpleasant side effects. If you see no improvement in 4 weeks, he can gradually increase the dosage if needed
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19962 votes
Vote